# SDR CALA2016081195628

- Difficulty date: June 19, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 45,448 hours, 19,695 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED. MESSAGE EPSU EXT LOAD FWD L.   RESEATED EPSU CONNECTOR, REPLACED BATTERY.
